MAUDE Adverse Event Report: INOGEN INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-501
Medical Device Problem Codes Smoking (1585); No Flow (2991)
Health Effect - Clinical Codes Dyspnea (1816); Respiratory Insufficiency (4462)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit started smelling like it was burning.The patient's son also reported that the patient had shortness of breath and they were not getting oxygen when the noticed the burning smell.They noticed that the unit had smoke coming out of the back of the unit.They did not have go to the hospital, but they did have a small tank of oxygen with them in the truck.They were house bound with their stationary unit until they received the replacement portable one which is working well for them at this time.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 13-jan-2026.The unit received a complaint of a burning smell.The issue was confirmed, revealing burned power input.The power input failure was caused by overcurrent resulting from a low-voltage event.The power input was damaged due to wear and tear on the gold pad.During startup, the battery diagnostics page indicated high column pressure (3416), which was caused by the muffler and feed port assembly being filled with dust.The top housing showed signs of melting due to the power port burn.Data log indicated numerous battery-low errors, suggesting the unit was frequently operated on a low battery.

Brand Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24184742
Report Number3004672275-2026-00018
Device Sequence Number21336352
Product Code CAW
UDI-Device Identifier00817131020513
UDI-Public(01)00817131020513
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown